Rough Spaces on Covering Based Rough Sets

Authors

  • Nof Alharbi
  • Hassen Aydi
  • Cenap Ozel

DOI:

https://doi.org/10.29020/nybg.ejpam.v12i2.3420

Keywords:

Covering based rough topology, covering based rough sets, isomorphisms of approximations, rough continuity

Keywords:

Covering based rough topology, covering based rough sets, isomorphisms of approximations, rough continuity

Abstract

In this paper, we discuss open (closed) sets, rough interiors, rough closures, continuous mappings,  open (closed) mappings and homeomorphism mappings of  covering based rough topology of Akduman, Ozcelik and Ozel. We also construct the nano topology on a given covering based rough set.

Downloads

How to Cite

Alharbi, N., Aydi, H., & Ozel, C. (2019). Rough Spaces on Covering Based Rough Sets. European Journal of Pure and Applied Mathematics, 12(2), 533–543. https://doi.org/10.29020/nybg.ejpam.v12i2.3420